| Model Number |
SWIVELOCK, SP PEEK 5.5MM |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/22/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Event or Problem Description
On (b)(6) 2024, it was reported by a sales representative via email that an ar-2323psp peek swivelock tip kept falling and bending off the shaft.The suturetape is believed to be inferior compared to the number two fiberwire as a holding mechanism for the eyelet and self-punching tip.This was discovered during an rcr procedure on (b)(6) 2024.Additional information received on 3/28/2024: the tip did not break off or was loose in the patient.The case was completed using an ar-2323pslm peek swivelock sp.The case was delayed five minutes without additional anesthesia.The patient suffered no negative effects on or after the procedure.
Additional Manufacturer Narrative
Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely causes of the reported failure are improper bone preparation, misaligned insertion, and prying/leveraging the device during insertion.